# SDR DL73K992644

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Fuselage
- Component: R6200M311
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE COMING FROM RT REAR OF AIRCRAFT, FELT VIBRATION ON PEDALS DURING CRUISE AT FL 150 AND 240.  NO AIRCRAFT CONTROL PROBLEMS NOTICED.  NO SIGNIFICANT PRESSURIZATION PROBLEMS NOTICED.  INSPECTED A/C PER MM 5-51-281.  FOUND DEBRIS ON AFT PRESS RELIEF VALVE AND LOOSE INSULATION AROUND SAME.  REMOVED DEBRIS AND SECURED INSULATION.  ALSO, FOUND LT RAM AIR DOOR SEAL TORN, KEEL BEAM AFT W/W PANEL LOOSE AND APU     RAM AIR INLET DOOR LOOSE.  SECURED PANELS, REPLACED APU INLET DOOR ACT AND HARDWARE, DEFERRED LT RAM AIR INLET DOOR SEAL.
